MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU404010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paraplegia (2448)
Date of Event 06/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the conformable gore tag® thoracic endoprosthesis instructions for use, adverse events that may occur include, but are not limited to neurologic damage, local or systemic (e.G., stroke paraplegia, paraparesis).
 
Event or Problem Description
A new query has been fired: study: (b)(6).Query details: (b)(6).(b)(4).Created by: system.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020 a patient underwent endovascular treatment of an aortic aneurysm in the tambe study.The case included the use of a conformable gore® tag® thoracic endoprosthesis.The patient exhibited spinal cord ischemia the same day which was treated with placement of a spinal drain.Rehabilitation services were provided.On (b)(6) 2020 paraplegia was confirmed and physical therapy is in progress.

Brand Name
CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10702038
Report Number2017233-2020-01366
Device Sequence Number3933878
Product Code MIH
UDI-Device Identifier00733132617739
UDI-Public00733132617739
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2021
Device Model NumberTGU404010
Device Catalogue NumberTGU404010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight80